# SDR QMLA2016061916069

- Difficulty date: June 19, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N205CF
- Make and model: Agusta AW119MKII
- Aircraft serial: 14726
- Aircraft time: 2,581 hours, 6,681 cycles
- Engine: Pwa PT6B37A
- Engine time: 2,490 hours, 5,508 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 636011100050015
- Part serial: 201683
- Condition: Nicked
- Location: Engine
- Part time: 2,490 hours, 5,508 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ACFT HAD TO MAKE AN EMERGENCY LANDING WITH PATIENT ON BOARD DUE TO A CAUTIONARY FIRE DETECT LIGHT.  THE TROUBLESHOOTING PROCEDURES WERE WENT THROUGH AND FOUND HALF WAY THROUGH THE FIRE DETECTION LOOP WERE IT WAS CLIPPED TO THE AIRFRAME THERE WAS NICK.  THE NICK IS WHAT CAUSED THE INDICATION.
